This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
HI. I have a few questions. I have been taking Wellbutrin SR for three and a half months now. Before Wellbutrin SR I took Paxil. I weaned myself from 40mg of Paxil to 5mg, but I can not seem to stop the Paxil. I started off taking one 150mg of Wellbutrin SR and 5mg of Paxil in the morning, and for the last 2 months I have been taking one 150mg of Wellbutrin and 5mg of Paxil in the morning and another 150mg of Wellbutrin in the early evening (no paxil). When I start on the new dossage everything is excellent, but it slowly starts to wear off and everyday becomes sort of "blah" and constant thinking. Would this suggest that this medication may not be for me, OR does my dossage need to be increased? My Psychiarist is away for a month or so, so she left it up to my family doctor to distribute and alter. My family doctor has told me that she really knows nothing about Wellbutrin but said that if I feel that it isn't working to its fullest, then I can increase the dossage. I really don't want to do this because I am not sure it's a good idea or if I am at the maximum dossage for Wellbutrin SR being 300mg a day? I know with Paxil it was 60mg a day was the most someone should take on this med, but I am unsure about Wellbutrin SR. My Psychiarist, like I said is gone away anywhere from 1 month - 1 1/2 months and I am really confused. Does anyone else take this medication and have a higher dossage the two 150mg a day? Any comments or suggestions would be greatly appreciated. Thanks, Jeanette
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.